Psycho-Babble Alternative | about alternative treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Turmeric/AD interactions? Reading yes/no/maybe?

Posted by Mtom on May 3, 2018, at 10:15:16

Does Turmeric interact dangerously with anti-depressants? Reading conflicting opinions. Some say no, does not affect neurotransmitters the same way. Others say it may increase Serotonin activity or act as an MAOI, and combining with antidepressants could potentially cause Serotonin Syndrome. Experienced SS once with Zoloft, it's terrifying.

Have avoided antidepressants ever since. Have been taking Turmeric for some time but no effect (maybe not taking enough?). Seeing Doctor today to again revisit Antidepressant possibilities, but concerned that I have been taking Turmeric.

Been trying to research, it's contradictory or hypothetical. Can anyone provide more research on this? Thanks.....


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1098493]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Alternative | Framed

poster:Mtom thread:1098493
URL: http://www.dr-bob.org/babble/alter/20180212/msgs/1098493.html